# SDR CA960826096

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 216079008
- Condition: Worn Shaft
- Location: Fuel Boost
- Part time: 6,519 hours
- Component: Lyc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN FUEL BOOST PUMP REMOVED, IT WAS NOTED THAT THE SPLINE TEETH OF THE SHAFT HAD SEVERE WEAR.
